# SDR UALA2013050203062

- Difficulty date: May 1, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,918 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365 RBL 3 - 45 FLOORBEAM STRAP HAS CORROSION.  REMOVED CORROSION  IAW SRM 51-10-02 PAR 15 FIG 1.   REPAIRED FLOORBEAM IAW EC RA 5310-05536 REPAIR 3 FIG 203.
